# SDR AALA20071787

- Difficulty date: January 12, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100504205
- Condition: Partial Inflate
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO - RIGHT NUMBER ONE DOOR EMERGENCY SLIDE INADVERTENTLY UNSUCCESSFULLY DEPLOYED WHEN OPEN FROM OUTSIDE BY CATERING PERSONNEL.  REPLACED RIGHT NUMBER ONE DOOR EMERGENCY SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
